Closed-form expressions on the geometric tail behavior of statistical multiplexers with heterogeneous traffic

Cited 8 time in webofscience Cited 0 time in scopus
  • Hit : 214
  • Download : 213
In this paper, we consider a statistical multiplexer fed by heterogeneous ON and OFF sources. We provide closed-form results on the tail behavior of the queue-length distribution for statistical multiplexers, where the tail behavior can be expressed in terms of traffic parameters such as the first and second moments of ON and OFF periods for individual sources. Since our results are of simple closed-form, they can be used to provide a simple and efficient way to predict the tail behavior and the impact of traffic parameters on performance.
Publisher
IEEE-INST ELECTRICAL ELECTRONICS ENGINEERS INC
Issue Date
1998-12
Language
English
Article Type
Article
Citation

IEEE TRANSACTIONS ON COMMUNICATIONS, v.46, no.12, pp.1575 - 1579

ISSN
0090-6778
URI
http://hdl.handle.net/10203/23131
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 8 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0